Vol 2, No 1 (2012)

Table of Contents

Articles

M. Asghari Larimi
Intuitionistic (α, β)-fuzzy Hv-submodules
Journal of Mathematical and Computational Science, Vol 2, No 1 (2012), 1-14
PDF

Marwan Alquran
Bright and dark soliton solutions to the Ostrovsky-Benjamin-Bona-Mahony (OS-BBM) equation
Journal of Mathematical and Computational Science, Vol 2, No 1 (2012), 15-22
PDF

Ayhan Esi, M. Kemal Ozdemir
Lacunary statistical convergence of double generalized difference sequences on probabilistic normed space
Journal of Mathematical and Computational Science, Vol 2, No 1 (2012), 23-36
PDF

Edoardo Ballico
Dual Goppa codes of curves contained in a quadric surface
Journal of Mathematical and Computational Science, Vol 2, No 1 (2012), 37-53
PDF

W. T. Sulaiman
Some refinements of the Hermite-Hadamard inequality concerning products of convex functions
Journal of Mathematical and Computational Science, Vol 2, No 1 (2012), 54-60
PDF

Indranil Bhaumik, Krishnapada Das, Nikhilesh Metiya, Binayak S. Choudhury
A coincidence point result by using altering distance function
Journal of Mathematical and Computational Science, Vol 2, No 1 (2012), 61-72
PDF

Saurabh Manro, Sanjay Kumar, S. S. Bhatia
Common fixed point theorems in intuitionistic fuzzy metric spaces using occasionally weakly compatible maps
Journal of Mathematical and Computational Science, Vol 2, No 1 (2012), 73-81
PDF

Liu Jin kui, Li Ben xiu
A modified PRP conjugate gradient method
Journal of Mathematical and Computational Science, Vol 2, No 1 (2012), 82-90
PDF

Alper Osman Öğrenmiş, Handan Öztekin
Normal and rectifying curves in Pseudo-Galilean space and their characterizations
Journal of Mathematical and Computational Science, Vol 2, No 1 (2012), 91-100
PDF

N. Ramya, A. Parvathi
Strong forms of ψg-continuous functions in topological spaces
Journal of Mathematical and Computational Science, Vol 2, No 1 (2012), 101-109
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS